# SDR SIMA20150720002

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 29,813 hours, 21,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR MAIN PAX DOOR TO LINTEL STRINGER 3.  PERFORMED MAJOR REPAIR TO LINTEL STRINGER 3 OF MAIN PAX DOOR BY INCORPORATING SB 670BA-53-040 REV C.
